# SDR USAA2015012800005

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 101,462 hours, 35,291 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN-ROUTE, FIRST OFFICER`S SLIDING WINDOW OPENED ON TAKEOFF ROLL ABOVE 80 KTS, BELOW V1. PERFORMED AN OPERATIONAL TEST ON THE FIRST OFFICER`S NR 2 WINDOW.  OPERATIONAL TEST CHECKED GOOD.
